background image

Lemsip Max Day & Night Capsules 24s

Double tap to zoom in
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day & Night Capsules 24s
Lemsip Max Day and Night capsules are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

£5.99 each 24.96p each

0 Reviews
Check store availability

Product Information

Lemsip Max Day and Night capsules are for the relief of symptoms associated with cold and flu including congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Features

The Day capsules are red/ yellow hard gelatin capsules containing a white free flowing powder. The Night capsules are red/ blue hard gelatin capsules containing white free flowing powder.

Warning or Restrictions

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor
•You suffer from high blood pressure or diabetes without consulting your pharmacist or doctor first.
•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well
•Do not take with other cold and flu products including decongestants.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Day Capsule:
Active Ingredient: Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg, Caffeine 25mg.
Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), Shellac, Aluminium hydroxide.

Night Capsule:
Active Ingredient: Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg.
Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), Shellac, Aluminium hydroxide.

Height (7) Width (8.6) Depth (2.9)

Product code: 608483

Product Uses

Adults and children aged 12 years and older, take two day capsules every four to six hours, up to a maximum of six capsules in any 24 hour period. Then take two night capsules just before bed time. Allow at least 4 hours between taking the last dose of day capsules and the dose of night capsules. Do not exceed 8 capsules in total in any 24 hours.